# SDR ASAA0310450

- Difficulty date: May 15, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 1731021
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND NR 1 ENGINE THRUST REVERSER LOWER BUCKET SKIN AT THRUST REVERSER STATION 200.70 CRACKED.  REMOVED DAMAGE AND REPAIRED PER SRM. (M)
